Alert archive / New Jersey / Winter Weather Advisories in 2007
Winter Weather Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Jan 21, 2007, 4:35 AM EST for 4 states. It took effect at Jan 21, 2007, 11:37 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2007, 4:35 AM EST (09:35 UTC)
- In effect from
- Jan 21, 2007, 11:37 AM EST
- Expired
- Jan 22, 2007, 10:00 AM EST
- In force
- 22 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 31 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 210935 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 435 AM EST SUN JAN 21 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-212100- /O.NEW.KPHI.WW.Y.0001.070121T2300Z-070122T1100Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...MILLVILLE...CAPE MAY COURT HOUSE... OCEAN CITY 435 AM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY, NEW JERSEY HAS ISSUED A WINTER WEATHER ADVISORY WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MONDAY. A BROAD AREA OF LOW PRESSURE MOVING FROM THE SOUTHERN PLAINS WILL WEAKEN LATE THIS AFTERNOON AND TONIGHT AS IT TRACKS INTO THE OHIO VALLEY. AS THIS OCCURS, A SECONDARY LOW PRESSURE SYSTEM WILL FORM OVER THE CAROLINAS AND MOVE OUT TO SEA ON MONDAY. IT IS LIKELY THAT THE COMBINATION OF THESE SYSTEMS WILL BRING SOME LIGHT SNOW AND FREEZING DRIZZLE TO THE DELMARVA AND SOUTHERN NEW JERSEY LATE THIS AFTERNOON AND TONIGHT. FOR THIS REASON, A WINTER WEATHER ADVISORY HAS BEEN ISSUED. EVEN THOUGH ACCUMULATIONS ARE EXPECTED TO BE LIGHT, ANY SNOW AND ESPECIALLY FREEZING DRIZZLE COULD MAKE OVERNIGHT DRIVING AS WELL AS THE MONDAY MORNING COMMUTE DIFFICULT IF ROADS ARE LEFT UNTREATED. PLEASE STAY TUNED TO NOAA WEATHER RADIO ALL-HAZARDS OR YOUR LOCAL MEDIA. MORE DATA WILL BECOME AVAILABLE LATER THIS MORNING AND AFTERNOON. FURTHER UPDATES MAY BE NEEDED. $$ KRUZDLO
6 follow-up statements
000 WWUS41 KPHI 211637 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1137 AM EST SUN JAN 21 2007 NJZ015-017>020-022-025>027-PAZ060-067>071-212300- /O.EXA.KPHI.WW.Y.0001.070121T2300Z-070122T1100Z/ MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...TRENTON...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...HAMMONTON... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST... READING...WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 1137 AM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... LOW PRESSURE HEADED ACROSS THE MID MISSISSIPPI VALLEY THIS AFTERNOON WILL MOVE NORTHEASTWARD AND BRING AN AREA OF MOISTURE INTO OUR REGION TOWARD EVENING AND CONTINUE FOR AWHILE TONIGHT. AS THIS MAIN STORM MOVES TOWARD WESTERN PENNSYLVANIA LATE TONIGHT AND WEAKENS, ANOTHER STORM MAY FORM OFF THE NORTH CAROLINA COAST AND THEN MOVE OUT TO SEA. SNOW IS EXPECTED TO DEVELOP LATER THIS AFTERNOON AND EARLY THIS EVENING FROM WEST TO EAST. AS THE INTENSITY OF THE PRECIPITATION BECOMES LIGHTER AND STARTS TO END, SOME FREEZING DRIZZLE IS EXPECTED TONIGHT. TOTAL SNOW ACCUMULATIONS OF A COATING TO AN INCH ARE ANTICIPATED, TOPPED BY A THIN COATING OF ICE LATE TONIGHT AND EARLY MONDAY MORNING. WHILE UNTREATED ROADWAYS WILL BECOME SLIPPERY, ANY FREEZING DRIZZLE WILL MAKE DRIVING MORE DIFFICULT TONIGHT AND FOR THE MONDAY MORNING COMMUTE. BE ESPECIALLY CAREFUL WHILE DRIVING ON BRIDGES, OVERPASSES AND ANY OTHER ELEVATED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR FURTHER UPDATES. $$ DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-212300- /O.CON.KPHI.WW.Y.0001.070121T2300Z-070122T1100Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...MILLVILLE...CAPE MAY COURT HOUSE... OCEAN CITY 1137 AM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY. LOW PRESSURE HEADED ACROSS THE MID MISSISSIPPI VALLEY THIS AFTERNOON WILL MOVE NORTHEASTWARD AND BRING AN AREA OF MOISTURE INTO OUR REGION TOWARD EVENING AND CONTINUE FOR AWHILE TONIGHT. AS THIS MAIN STORM MOVES TOWARD WESTERN PENNSYLVANIA LATE TONIGHT AND WEAKENS, ANOTHER STORM MAY FORM OFF THE NORTH CAROLINA COAST AND THEN MOVE OUT TO SEA. SNOW IS EXPECTED TO DEVELOP LATER THIS AFTERNOON AND EARLY THIS EVENING FROM WEST TO EAST, THEN BECOME MIXED WITH FREEZING RAIN BY MIDNIGHT. AS THE INTENSITY OF THE PRECIPITATION TURNS LIGHTER AND STARTS TO END, SOME FREEZING DRIZZLE COULD OCCUR LATER TONIGHT AND EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS OF UP TO 2 INCHES ARE ANTICIPATED, POSSIBLY TOPPED BY A COATING OF ICE. WHILE UNTREATED ROADWAYS WILL BECOME SLIPPERY, ANY FREEZING RAIN OR FREEZING DRIZZLE WILL MAKE DRIVING MORE DIFFICULT TONIGHT AND FOR THE MONDAY MORNING COMMUTE. BE ESPECIALLY CAREFUL WHILE DRIVING ON BRIDGES, OVERPASSES AND ANY OTHER ELEVATED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR FURTHER UPDATES. $$ GORSE/STAUBER/OHARA
000 WWUS41 KPHI 212005 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 305 PM EST SUN JAN 21 2007 NJZ001-007>010-012>014-PAZ054-055-061-062-221100- /O.EXA.KPHI.WW.Y.0001.070121T2300Z-070122T1100Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-CARBON-MONROE-LEHIGH- NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... JIM THORPE...STROUDSBURG...ALLENTOWN...BETHLEHEM...EASTON 305 PM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY. PERIODS OF MAINLY LIGHT SNOW IS EXPECTED TO DEVELOP DURING THE EVENING HOURS FROM WEST TO EAST AND CONTINUE OVERNIGHT. WITH THE LIGHT INTENSITY OF THE PRECIPITATION, SOME FREEZING DRIZZLE IS EXPECTED LATER TONIGHT AND EARLY MONDAY MORNING. WHILE TOTAL SNOW ACCUMULATIONS OF LESS THAN AN INCH ARE ANTICIPATED, ANY FREEZING DRIZZLE WILL PRODUCE A THIN COATING OF ICE LATER TONIGHT AND EARLY MONDAY MORNING. WHILE UNTREATED ROADWAYS WILL BECOME SLIPPERY, ANY FREEZING DRIZZLE WILL MAKE DRIVING MORE DIFFICULT LATER TONIGHT AND FOR THE MONDAY MORNING COMMUTE. BE ESPECIALLY CAREFUL WHILE DRIVING ON BRIDGES, OVERPASSES AND ANY OTHER ELEVATED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR FURTHER UPDATES. $$ DEZ001>004-MDZ008-012-015-019-020-NJZ015>027-PAZ060-067>071- 221100- /O.CON.KPHI.WW.Y.0001.070121T2300Z-070122T1100Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE... HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...READING... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 305 PM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY. PERIODS OF SNOW IS EXPECTED TONIGHT, WHICH MAY VARY IN INTENSITY. AREAS OF FREEZING DRIZZLE ARE EXPECTED LATER TONIGHT AND EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS OF A COATING TO AN INCH ARE ANTICIPATED NORTH OF A LINE GENERALLY FROM READING TO WILMINGTON TO ATLANTIC CITY. SOUTH OF THIS LINE, A TOTAL OF UP TO 2 INCHES OF SNOW IS ANTICIPATED. THESE SNOW AMOUNTS SHOULD BE TOPPED WITH A THIN COATING OF ICE LATER TONIGHT AND EARLY MONDAY MORNING. WHILE UNTREATED ROADWAYS WILL BECOME SLIPPERY, ANY FREEZING DRIZZLE WILL MAKE DRIVING MORE DIFFICULT LATER TONIGHT AND FOR THE MONDAY MORNING COMMUTE. BE ESPECIALLY CAREFUL WHILE DRIVING ON BRIDGES, OVERPASSES AND ANY OTHER ELEVATED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR FURTHER UPDATES. $$ GORSE/OHARA
000 WWUS41 KPHI 212258 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 558 PM EST SUN JAN 21 2007 NJZ001-007>010-012>015-PAZ054-055-062-221100- /O.EXT.KPHI.WW.Y.0001.070122T0400Z-070122T1100Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-CARBON-MONROE- NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...JIM THORPE...STROUDSBURG...BETHLEHEM...EASTON 558 PM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST MONDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST MONDAY. PERIODS OF MAINLY LIGHT SNOW ARE EXPECTED TO DEVELOP DURING THE LATE EVENING HOURS FROM WEST TO EAST AND CONTINUE OVERNIGHT. WITH THE LIGHT INTENSITY OF THE PRECIPITATION...SOME FREEZING DRIZZLE IS EXPECTED LATER TONIGHT AND EARLY MONDAY MORNING. WHILE TOTAL SNOW ACCUMULATIONS OF LESS THAN AN INCH ARE ANTICIPATED...ANY FREEZING DRIZZLE WILL PRODUCE A THIN COATING OF ICE LATER TONIGHT AND EARLY MONDAY MORNING. WHILE UNTREATED ROADWAYS WILL BECOME SLIPPERY...ANY FREEZING DRIZZLE WILL MAKE DRIVING MORE DIFFICULT LATER TONIGHT AND FOR THE MONDAY MORNING COMMUTE. BE ESPECIALLY CAREFUL WHILE DRIVING ON BRIDGES...OVERPASSES AND ANY OTHER ELEVATED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR FURTHER UPDATES. $$ DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ060-061-067>071- 221100- /O.CON.KPHI.WW.Y.0001.070121T2300Z-070122T1100Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL... MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...READING...ALLENTOWN... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 558 PM EST SUN JAN 21 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY. PERIODS OF SNOW ARE EXPECTED TONIGHT... WHICH MAY VARY IN INTENSITY. AREAS OF FREEZING DRIZZLE ARE EXPECTED LATER TONIGHT AND EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS OF A COATING TO AN INCH ARE ANTICIPATED NORTH OF A LINE GENERALLY FROM READING TO WILMINGTON TO ATLANTIC CITY. SOUTH OF THIS LINE...A TOTAL OF UP TO 2 INCHES OF SNOW IS ANTICIPATED. THESE SNOW AMOUNTS SHOULD BE TOPPED WITH A THIN COATING OF ICE LATER TONIGHT AND EARLY MONDAY MORNING. WHILE UNTREATED ROADWAYS WILL BECOME SLIPPERY...ANY FREEZING DRIZZLE WILL MAKE DRIVING MORE DIFFICULT LATER TONIGHT AND FOR THE MONDAY MORNING COMMUTE. BE ESPECIALLY CAREFUL WHILE DRIVING ON BRIDGES...OVERPASSES AND ANY OTHER ELEVATED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR FURTHER UPDATES. $$ GORSE/OHARA/DELISI
000 WWUS41 KPHI 220956 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 456 AM EST MON JAN 22 2007 DEZ004-PAZ054-055-221100- /O.CAN.KPHI.WW.Y.0001.000000T0000Z-070122T1100Z/ DELAWARE BEACHES-CARBON-MONROE- INCLUDING THE CITIES OF...REHOBOTH BEACH...JIM THORPE... STROUDSBURG 456 AM EST MON JAN 22 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... FREEZING DRIZZLE IS NO LONGER EXPECTED. WITHOUT THE THREAT OF ANY ACCUMULATING ICE, THE NATIONAL WEATHER SERVICE HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012>027- PAZ060>062-067>071-221500- /O.EXT.KPHI.WW.Y.0001.000000T0000Z-070122T1500Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...NEWTON... WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...READING...ALLENTOWN...BETHLEHEM... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 456 AM EST MON JAN 22 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... LIGHT SNOW AND FREEZING DRIZZLE FELL DURING THE NIGHT IN MUCH OF NORTHEASTERN MARYLAND, DELAWARE, SOUTHEASTERN PENNSYLVANIA, AND SOUTHERN AND CENTRAL NEW JERSEY. MANY LOCATIONS RECEIVED A LIGHT COATING OF SNOW, ALONG WITH A LITTLE ICE ACCUMULATION. PARTS OF NORTHEASTERN MARYLAND, DELAWARE AND EXTREME SOUTHERN NEW JERSEY REPORTED UP TO AN INCH OR TWO OF SNOW. ADDITIONAL FREEZING DRIZZLE AND PATCHY LIGHT SNOW ARE EXPECTED EARLY THIS MORNING. UNTREATED ROADS AND WALKWAYS WILL REMAIN ICE COVERED AND SLIPPERY UNTIL TEMPERATURES RISE ABOVE THE FREEZING MARK. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS EXTENDED THE WINTER WEATHER ADVISORY UNTIL 10:00 AM. EVEN THOUGH THE LEHIGH VALLEY AND NORTHERN NEW JERSEY DID NOT RECEIVE MUCH PRECIPITATION DURING THE NIGHT, THOSE LOCATIONS CONTINUE TO ALSO HAVE THE POTENTIAL FOR SOME PATCHY FREEZING DRIZZLE AND LIGHT SNOW EARLY THIS MORNING. THE WINTER WEATHER ADVISORY HAS BEEN EXTENDED UNTIL 10:00 AM FOR THOSE LOCATIONS AS WELL. THE MORNING COMMUTE MAY BE DIFFICULT IN MUCH OF THE ADVISORY AREA. BE SURE TO LEAVE YOURSELF PLENTY OF TIME TO REACH WORK OR SCHOOL THIS MORNING. THE LIGHT PRECIPITATION IS EXPECTED TO COME TO AN END BY MID MORNING. TEMPERATURES WERE ALREADY BEGINNING TO RISE ABOVE THE FREEZING MARK IN EXTREME SOUTHERN DELAWARE AT 4:00 AM. THE ABOVE FREEZING TEMPERATURES WILL GRADUALLY SPREAD NORTHWARD INTO THE UPPER DELMARVA REGION, NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA DURING THE COURSE OF THE MORNING, HELPING TO MELT ANY ACCUMULATED ICE AND SNOW. $$ IOVINO
000 WWUS41 KPHI 221115 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 615 AM EST MON JAN 22 2007 NJZ001-007>010-PAZ062-221215- /O.CAN.KPHI.WW.Y.0001.000000T0000Z-070122T1500Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...BETHLEHEM...EASTON 615 AM EST MON JAN 22 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... FREEZING DRIZZLE IS NO LONGER EXPECTED IN THE NEW JERSEY COUNTIES OF SUSSEX, WARREN, MORRIS, SOMERSET AND HUNTEDON, OR IN NORTHAMPTON COUNTY IN PENNSYLVANIA. WITHOUT THE THREAT OF ANY ACCUMULATING ICE, THE NATIONAL WEATHER SERVICE HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THOSE COUNTIES. $$ DEZ001>003-MDZ008-012-015-019-020-NJZ012>027-PAZ060-061-067>071- 221500- /O.CON.KPHI.WW.Y.0001.000000T0000Z-070122T1500Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS- LEHIGH-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...READING...ALLENTOWN...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 615 AM EST MON JAN 22 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ADDITIONAL FREEZING DRIZZLE AND PATCHY LIGHT SNOW ARE EXPECTED EARLY THIS MORNING. UNTREATED ROADS AND WALKWAYS WILL REMAIN ICE COVERED AND SLIPPERY UNTIL TEMPERATURES RISE ABOVE THE FREEZING MARK. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS CONTINUED THE WINTER WEATHER ADVISORY UNTIL 10:00 AM. THE MORNING COMMUTE MAY BE DIFFICULT IN MUCH OF THE ADVISORY AREA. BE SURE TO LEAVE YOURSELF PLENTY OF TIME TO REACH WORK OR SCHOOL THIS MORNING. THE LIGHT PRECIPITATION IS EXPECTED TO COME TO AN END BY MID MORNING. TEMPERATURES WERE ALREADY BEGINNING TO RISE ABOVE THE FREEZING MARK IN EXTREME SOUTHERN DELAWARE AT 6:00 AM. THE ABOVE FREEZING TEMPERATURES WILL GRADUALLY SPREAD NORTHWARD INTO THE UPPER DELMARVA REGION, NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA DURING THE COURSE OF THE MORNING, HELPING TO MELT ANY ACCUMULATED ICE AND SNOW. $$ IOVINO
000 WWUS41 KPHI 221504 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1004 AM EST MON JAN 22 2007 ...WINTER WEATHER ADVISORY EXPIRED... DEZ001>003-MDZ008-012-015-019-020-NJZ012>027-PAZ060-061-067>071- 221615- /O.EXP.KPHI.WW.Y.0001.000000T0000Z-070122T1500Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS- LEHIGH-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...READING...ALLENTOWN...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1004 AM EST MON JAN 22 2007 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY HAS EXPIRED. ALTHOUGH SKIES REMAIN CLOUDY AND THE TEMPERATURES ARE UNDER FREEZING, THE PRECIPITATION HAS ALL BUT ENDED. $$ EBERWINE
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Jan 20, 3:03 PM EST, 13 hours 32 minutes earlier.
Area forecast discussion, Jan 20, 3:03 PM EST, 13 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EST SAT JAN 20 2007
.SHORT TERM /TONIGHT THROUGH MONDAY/...
TONIGHT...SATL SHOWS MOST OF THE CLOUDS IN THE NW FLOW DRYING OUT
AND DISSIPATING, SO A MOSTLY CLEAR FORECAST WILL BE MADE FOR
TONIGHT. THE SFC GRADIENT SLOWLY RELAXES BY 06Z SO WINDS SHOULD
DIMINISH OVERNIGHT. HOWEVER, ENOUGH GRADIENT REMAINS IN PLACE THAT
MIXING SHOULD CONTINUE THROUGH THE NIGHT.
SUNDAY...HIGH PRESSURE MOVES OVER THE REGION ON ITS WAY TO NEW
ENGLAND WHILE WEAK LOW PRESSURE APPROACHES FROM THE WEST. AT FIRST
GLANCE, THE PATTERN LOOKS DRY. BUT MODEL SOUNDINGS SHOW MOISTURE
ARRIVING AS MID CLOUDS BY MORNING SOUTH AND THEN THESE CLOUDS
SPREAD THROUGHOUT THE REGION BY AFTERNOON. ALSO, IN THE 285/290K
ISENTROPIC FIELDS, THERE IS SOME LIFT BY 00Z MON WITH THE BEST
LIFT SOUTH TO SUPPORT INCREASING MOISTURE. ALSO, SATL SHOWS A
PLUME OF HIGH LEVEL MOISTURE INTO THE SYSTEM CURRENTLY OVER THE
PLAINS. BY 00Z MONDAY, IT LOOKS LIKE ENOUGH MOISTURE AND
ISENTROPIC LIFT TO DEVELOP PCPN SOUTH. FORECAST SOUNDINGS
INITIALLY SHOW DEEP ENOUGH MOISTURE TO SUPPORT LIGHT SNOW WITH ICE
CRYSTALS FALLING INTO THE MOIST PART OF THE SOUNDINGS SUPPORTING
SNOW LATE SUNDAY.
SUNDAY NIGHT, THE ISENTROPIC LIFT CONTINUES. MODEL SOUNDINGS
SHOW MOISTURE THROUGHOUT THE FORECAST AREA, BUT THE BEST
ISENTROPIC LIFT IS SOUTH WITH NORTHERN AREAS ONLY SEEING WEAK
LIFT. ALSO THE FCSTD SOUNDINGS SHOW A DRY LAYER ABOVE THE
SATURATED LOWER LEVELS WITH THE TOP OF THE MOIST LAYER WARMER THAN
MINUS 10C. THIS WOULD MEAN A LACK OF ICE CRYSTALS FALLING INTO THE
LAYER AND FREEZING RAIN/DRIZZLE AS THE PCPN TYPE. HOWEVER, THE
UPPER JET CONTINUES TO BE FROM THE WESTSOUTHWEST AND LOOKS TO BE WITH
THE SUBTROPICAL JET. THIS SHOULD KEEP HIGH LEVEL MOISTURE OVER THE
AREA AND PROBABLY KEEP ICE CRYSTALS ALFT. THEREFORE, I KEPT THE
LIGHT SNOW IN THE FORECAST WITH THE CHC OF FREEZING DRIZZLE.
THE SYSTEM SHIFTS TO THE EAST ON MONDAY, BUT THE LOWER LEVELS ARE
SLOW TO DRY, THEREFORE LIGHT SNOW AND FREEZING DRIZZLE SHOULD
CHANGE OVER TO DRIZZLE OR END.
ALL IN ALL...THE PCPN EVENT WILL BE LIGHT AND AMOUNTS SHOULD BE
ONLY A FEW HUNDREDTHS LIQUID EQUIVALENT. MEANING, ANY SNOW
ACCUMULATION WILL BE LESS THAN AN INCH. BUT WITH THE ARCTIC
AIRMASS IN PLACE BEING SLOW TO RETREAT, SFC TEMPS WILL REMAIN COLD
AND IF THE PCPN DEVELOPS, THEN SLIPPERY ROADWAYS WOULD DEVELOP.
AGAIN, THE SOUTHERN AREAS ARE MORE SUSCEPTIBLE TO THIS PCPN EVENT
THAN THE NORTH.
FORECAST TEMPS RELIED ON MOS AND A LOOK AT THE MODEL SOUNDINGS.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE BUILDS IN FROM MONDAY NIGHT THROUGH WEDNESDAY
ALLOWING FOR A TRANQUIL PERIOD WITH DRY WEATHER. THEN WEDNESDAY
NIGHT AN UPPER TROUGH DIGS DOWN FROM THE NORTHWEST. FOR THE 00Z
AND 12Z RUNS OF THE GFS, THEY BOTH FORM A NOREASTER THAT DEEPENS
RAPIDLY AS IT AFFECTS THE REGION ON WED NIGHT AND THU. HOWEVER,
THE 06Z RUN HAD THE SAME SYSTEM MOVING OUT TO SEA TO OUR SOUTH AND
EAST. THE ENSEMBLES WERE NOT CLEARCUT EITHER WHILE THE 12Z ECMWF
SUGGESTING THE LOW FORMS TOO FAR NORTH TO DIRECTLY AFFECT OUR
AREA. DUE TO THE WIDE SPREAD OF MODEL SOLUTIONS, I WILL KEEP THE
POPS IN THE CHANCE CATEGORY FOR THE POTENTIAL AND FORECAST WEATHER
CLOSER TO CLIMATOLOGY FOR A LOW MOVING UP THE COAST WITH RAIN/SNOW
SOUTHEAST AND SNOW NORTHWEST. BUT SINCE MOST OF THE MODELS LEAN
TOWARD THE COLD SIDE, I KEPT THE PHL METRO AREA IN THE ALL SNOW
FCST. THE FCST GENLY FOLLOWS HPC PROGS USING THE ABOVE REASONING.
COLD DRIER AIR RETURNS FRIDAY AND SATURDAY.
&&
.AVIATION...
RESIDUAL LAKE EFFECT CLOUDINESS STREAMING ACROSS SE ACROSS THE AREA
THIS AFTERNOON WILL BECOME LESS WIDESPREAD TONIGHT AS THE LAKE
EFFECT UPSTREAM HAS BECOME LESS ORGANIZED AND HIGH PRESSURE MOVES
IN. WE WILL KEEP SOME CLOUDS IN THE NORTHERN SITES UNTIL THE EARLY
EVENING. THEN SKIES BECOME CLR OVERNIGHT AS WINDS SLOWLY SUBSIDE.
SUNDAY MORNING CLOUDS WILL INCREASE AGAIN AS THE DISTURBANCE
APPROACHES FROM THE WEST. VFR THROUGH 18Z, BUT BKN-OVC100 BY EARLY
AFTERNOON. POORER CONDITIONS EXPECTED TOWARDS SUN EVENING.
&&
.MARINE...
WIND GUIDANCE SHOWS THAT THE STRONGEST WINDS WILL BE OVER THE WATERS
INTO THE EVENING BEFORE SUBSIDING LATE. WE WILL KEEP THE GALES INTO
THE EVENING BEFORE TRANSITIONING TO SCA OVERNIGHT. WE WILL KEEP THE
SCA FOR THE OCEAN WATERS INTO EARLY SUNDAY. HIGH WILL CREST OVER THE
WATERS LATER SUNDAY AND WINDS WILL GO LIGHT BEFORE SWITCHING AROUND
TO N THEN NE. SCA FLAGS MAY NOT BE NEEDED AGAIN UNTIL THU IF MODEL
GUIDANCE IS CORRECT.
&&
.TIDES...
THE LOW WATER ADVISORY WILL CONTINUE ON THE SHORE AND DELAWARE BAY
SINCE THE GALE FORCE WINDS WILL CONTINUE FOR AWHILE LONGER. SEAS
RUNNING AROUND 1 FOOT BELOW NORMAL ALONG THE SHORE AND CLOSER TO 2
FEET BELOW NORMAL IN THE TIDAL DELAWARE RIVER. ITS POSSIBLE THAT
LEVELS COULD CONTINUE TO FALL TONIGHT WITH COLDER TEMPERATURES
TONIGHT. THE LOW WATER WILL BE IN THE CWF PRODUCT FOR THE SHORE AND
DELAWARE BAY WATERS AND IN A SPS FOR TIDAL DELAWARE RIVER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 6 AM EST SUNDAY FOR ANZ430-431-
450>455.
SMALL CRAFT ADVISORY FROM 3 AM TO 10 AM EST SUNDAY FOR
ANZ450>455.
GALE WARNING UNTIL 3 AM EST SUNDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 AM EST SUNDAY
FOR ANZ430-431.
GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ430-431.
&&
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...OHARA
MARINE...OHARA
TIDES...OHARAHazardous weather outlook, Jan 20, 2:32 PM EST, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 232 PM EST SAT JAN 20 2007 NJZ001-007>010-PAZ054-055-060>062-067>069-211100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 232 PM EST SAT JAN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LATE SUNDAY AFTERNOON INTO MONDAY LIGHT SNOW IS POSSIBLE AND THERE COULD BE SOME FREEZING DRIZZLE. ON WEDNESDAY NIGHT AND THURSDAY THERE IS THE POSSIBILITY OF A STORM SYSTEM THAT IS CAPABLE OF PRODUCING ACCUMULATING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ012>027- PAZ070-071-211100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 232 PM EST SAT JAN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN PENNSYLVANIA, CENTRAL AND SOUTHERN NEW JERSEY, DELAWARE, AND NORTHEASTERN MARYLAND. .DAY ONE...TONIGHT A GALE WARNING REMAINS IN EFFECT FOR TONIGHT FOR THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. A GALE WARNING REMAINS IN EFFECT THIS EVENING FOR DELAWARE BAY. BLOWOUT TIDES AND LOW WATER LEVELS ARE EXPECTED AROUND THE TIMES OF LOW TIDE TONIGHT. AREAS AFFECTED INCLUDE THE COASTS OF NEW JERSEY AND DELAWARE, DELAWARE BAY AND THE LOWER PORTION OF THE DELAWARE RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LATE SUNDAY AFTERNOON INTO MONDAY LIGHT SNOW IS PROBABLE WITH THE POSSIBILITY OF FREEZING DRIZZLE. ON WEDNESDAY NIGHT AND THURSDAY THERE IS THE POSSIBILITY OF A STORM SYSTEM THAT IS CAPABLE OF PRODUCING ACCUMULATING SNOW. OVER AREAS CLOSE TO THE COAST, IT MAY BE WARM ENOUGH TO HAVE RAIN FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. STAUBER
In the hours before
Special weather statement, Jan 21, 4:15 AM EST, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 AM EST SUN JAN 21 2007 DEZ001-NJZ016>019-PAZ069>071-211115- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS- DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...DOYLESTOWN... MEDIA 415 AM EST SUN JAN 21 2007 ...LOW WATER IN THE TIDAL PORTIONS OF THE DELAWARE RIVER... ALTHOUGH THE GUSTY NORTHWEST WINDS HAVE BEGUN TO SUBSIDE, WATER LEVELS ARE STILL LOW ACROSS THE TIDAL DELAWARE RIVER. DEPARTURES REMAIN ABOUT 1.5 FEET BELOW NORMAL. LOW WATER LEVELS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS. THE NEXT LOW TIDE AT PHILADELPHIA WILL OCCUR AROUND 1000 AM. PEOPLE WITH NAVIGATIONAL INTERESTS IN THE TIDAL PORTIONS OF THE DELAWARE RIVER SHOULD TAKE APPROPRIATE ACTIONS. WITH WATER LEVELS EXPECTED TO RISE BACK TO NEAR NORMAL THIS AFTERNOON, FUTURE STATEMENTS REGARDING THIS EVENT ARE NOT EXPECTED. KRUZDLO
Nearby
Winter Weather Advisories in New Jersey, 2007Winter Weather Advisories in Pennsylvania, 2007Winter Weather Advisories in Maryland, 2007Every winter weather advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.